• 姓       名:陈仪朝
  • 职       称:教授
  • 学       位:博士
  • 所在机构:湖南大学 数学与计量经济学院
  • 出生年月: 1979年05月
  • 籍       贯:
  • 研究方向:拓扑图论;组合设计
个人简介 学术成果 发表论文

教育背景

2006年毕业于北京交通大学。

工作经历

毕业后在湖南大学数学与计量经济学院工作至今。

2011,2014年两度应邀访问美国Columbia大学。

近年来在拓扑图论中的嵌入分布问题上有系统性的深入工作、发展了系统性的组合拓扑方法解决本领域的多个难题,多次应邀在国际学术会议上做邀请报告,比如2012、2014、2016、2018年美国数学年会等。

科研项目

完成国家自然科学青年基金一项。

主持国家自然科学面上项目《基于结构图论的一般图嵌入分布研究》的研究工作。

论文专著

在国际图论界权威期刊《J. Graph Theory》等有多篇论文发表。

[1]. Y. Chen, J.L. Gross, T. Mansour, and T.W.Tucker, Genus polynomials of ladder-like sequences of graphs, Submitted

[2]. Y. Chen, J.L. Gross and T. Mansour,On the genus distributions of wheels and of related graphs. Discrete Math. To appear ( 轮图的亏格分布是87年JCTB上的一个公开问题)。

[3]. Y. Chen* and J.L. Gross, Genus polynomials of Ring-like with spiders, Submitted

[4]. Y. Chen* and J.L. Gross, An Euler-genus approach to the calculation of crosscap-number polynomial, J. Graph Theory. To appear

[5]. Y. Chen, J.L. Gross, T. Mansour, and T.W.Tucker, Recurrences for the genus polynomials of linear sequences of graphs, Submitted to J. Graph Theory.

[6]. S. Hu(胡思维)and Y. Chen*, A Note on the thickness of some complete bipartite graphs, Ars Math Contemp. 14(2) (2018), 329-344.

[7]. Y. Chen and T.Wang, Recursive formulas for embedding distributions of cubic outerplanargraphs, Australas J. Combin. 68(1) (2017), 131--146.

[8]. Y. Chen*, X. Gao(高晓建) and Y. Huang,Enumerating unlabelled embeddings of digraphs, Canadian Mathematical Bulletin. To appear

[9]. Y. Yang and Y. Chen, The thickness of amalgamations and Cartesian product of graphs. Discussion Math. Graph Theory 37 (2017) 561–572.

[10]. Y. Chen and Y. Yang, The thickness of the complete multipartite graphs and the join of graphs.J. Combin. Optimization.34(1) (2017) , 194--202.

[11].Y. Chen* and X. Ying(殷绪螺), The thickness of the Cartesian Product of two graphs. Canadian Mathematical Bulletin 59(2016), 705-720

[12]. Y. Chen, J.L. Gross and T. Mansour,Log-concavity of genus distributions for circular ladders, Mathematische Nachrichten, 288 (2015) , 1952–1969.

[13]. Y. Chen*, J.L. Gross and X.D. Hu, Enumeration of digraph embeddings, European Journal of Combinatorics.36 (2014), 660-678.

[14]. Y. Chen*, J.L.Gross and T.Mansour, Totalembedding distributions of circular ladders, Journal of Graph Theory74 (2013),32-57.

[15]. Y. Chen*, T. Mansour and Z. Qian, Embedding distributions of generalized fan graphs, Canadian Mathematical Bulletin 56 (2013), 265-271

[16]. Y. Chen, J.L. Gross and T. Mansour, Genus distributions of star-ladders, Discrete Mathematics 312(20) (2012), 3059–3067.

[10]. Y. Chen, T. Mansour and Z. Qian, Embedding Distributions and Chebyshev Polynomials, Graphs and Combintorics 28(5) (2012), 597-614.

[11]. Y. Chen*, T. Mansour and Z. Qian, On the complete monotonicity of quotient of Gamma functions, Mathematical Inequalities & Applications15(2) (2012), 395–402.

[12]. W. Liu and Y. Chen, Polyhedral embeddings of snarks with arbitrary nonorientable genera, Electronic Journal of Combinatorics 19(3)(2012) #P14.

[13]. Y. Chen*, O. Lu and Z. Qian, Total embedding distributions of Ringel ladders, Discrete Mathematics 311 (21) (2011), 2463-2474.

[14]. Y. Chen* and Y. Liu, On a conjecture of S. Stahl,Canadian Journal of Mathematics 62(5)(2010), 1058-1059

[15]. Y. Chen, Lower bounds for the average genus of aCF-graph. Electronic Journal of Combinatorics 17(2010), no.1,#R150.(14 pages)

[16]. Y. Chen, A note on a conjecture of S. Stahl, Canadian Journal of Mathematics 60(5)(2008), 958-959.

[17]. Y. Chen* and Y. Liu, On the average crosscap number II: Bounds for a graph. Science inChina Ser. A: Mathematics.(50)(2007), 292-304.

[18]. Chen* and Y. Liu. Up-embeddabiliy of a graph by order and girth. Graphs and Combin.(23) (2007), 521-527.

[19]. Y. Chen* and Y. Liu. A note on the lower bounds for the maximum genus. Utili. Math. (73)(2007), 23-31.